Advanced

The Rybczynski Theorem under Decreasing Returns to Scale

Hansson, Göte LU and Lundahl, Mats (1983) In Scandinavian Journal of Economics 85(4). p.531-540
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Scandinavian Journal of Economics
volume
85
issue
4
pages
531 - 540
publisher
Wiley-Blackwell
ISSN
1467-9442
language
English
LU publication?
yes
id
5f89443b-239d-4bf8-80eb-509698809a89 (old id 1384821)
date added to LUP
2009-04-20 12:27:15
date last changed
2016-04-16 11:09:51
@misc{5f89443b-239d-4bf8-80eb-509698809a89,
  author       = {Hansson, Göte and Lundahl, Mats},
  issn         = {1467-9442},
  language     = {eng},
  number       = {4},
  pages        = {531--540},
  publisher    = {ARRAY(0x95f4470)},
  series       = {Scandinavian Journal of Economics},
  title        = {The Rybczynski Theorem under Decreasing Returns to Scale},
  volume       = {85},
  year         = {1983},
}